What to do? I'm getting a burn on my face with the use of epiduo gel?

I m 21 yrs old girl and a dermatolist advised me to use epiduo gel for acne treatment and i m using it for 3 days bur now my skin is burning so much and become red what to do?

Doctor Answers 1


Thank you for your question. From what you describe, it sounds like you are experiencing irritation from the Epiduo. I recommend stopping the medication and calling or following up with your prescribing dermatologist to discuss your reaction to Epiduo and possibly changing treatment. Take care and good luck. 

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.